Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Why are there changes in my cycles ?

Hi for the last two months my period has been irregular it would start one day then the next day it would stop then it would start again the next day and it keeps doing that for 5 days... and my periods are light compared to my usual cycle. Could something be wrong.
Asked On : Mon, 28 Mar 2011
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
dear patient
welcome to "HealthcareMagic"forum
irregularties in periods had many iron dificiency,any infection,
weakness,intake contraceptive,so meet your gyneo.and get healp.
thank you.........
Answered: Mon, 28 Mar 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Such kind of irregular periods like you are having are mostly due to hormonal disbalance.If the problem is persistent for more than three months then you can take oral pills for three months to regularize your cycles.
Dr. Rakhi Tayal
Answered: Mon, 28 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor